Discussions By Condition: I cannot get a diagnosis.

Prescription drug allergy

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • October 31, 2010
  • 08:04 PM

My mom was diagnosed with a drug allergy to simvastatin. Since April of this year, she has had a red, itchy rash and a severe sore throat every day. She has been to a dermatologist, her General Practitioner, ENT, gastroenterologist, and just recently an immunologist. The immunologist told her that aspirin was the problem and to stop taking it. She did and she just recently broke out into new bumps and her throat still hurts. The immunologist just gave her a new list of medications to take. It is extremely hard to get answers from any doctor and we're assuming it is because this is a prescription drug allergy. We just want to know why this won't go away? Does anyone have any experience with this type of allergy? What other doctors can she go to and is there any kind of alternative treatment? She is about ready to stop taking all of her medications.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?